MathSciNet Relay Station
MathSciNet bibliographic data
MR658789 20F50
Olʹshanskiĭ, A. Yu. The Novikov-Adyan theorem. (Russian) Mat. Sb. (N.S.) 118(160) (1982), no. 2, 203–235, 287.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement